MAUDE Adverse Event Report: LIGHTLAB IMAGING, INC. DRAGONFLY¿ OPTIS¿; CATHETER, INTRAVASCULAR, DIAGNOSTIC

LIGHTLAB IMAGING, INC. DRAGONFLY¿ OPTIS¿; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number C408645
Medical Device Problem Codes Poor Quality Image (1408); Failure to Advance (2524); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the dragonfly optis imaging catheter was intended to be used in the left circumflex artery (lcx) lesion.However, the imaging catheter failed to cross the lesion.The imaging catheter displayed poor images.Therefore, the imaging catheter was removed from the patient, and the procedure was completed with another dragonfly optis.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.Returned device analysis found the window tube and torquewire assembly were kinked 159 centimeters (cm) distal from the proximal end of the inner shell.There was a hole in the window tube material at the noted kink.
 
Additional Manufacturer Narrative
A visual inspection and additional testing methods were performed on the returned device.The reported failure to advance and poor image quality were not able to be confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported failure to advance and poor image quality appears to be related to circumstances of the procedure.The catheter was noted to be damaged (kinked and torn sheath with optical fiber break) which was the cause for the reported failure to advance and poor imaging results.In this case, it is likely that the catheter damage was caused by the use techniques employed or the patient anatomical conditions.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
DRAGONFLY¿ OPTIS¿
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
LIGHTLAB IMAGING, INC.
4 robbins rd.
westford MA 01886
Manufacturer (Section G)
ABBOTT MEDICAL REG#3009600098
4 robbins rd
westford MA 01886
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key21200635
Report Number2024168-2025-00734
Device Sequence Number15525090
Product Code DQO
UDI-Device Identifier00183739000647
UDI-Public(01)00183739000647(17)260121(10)10141293
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141769
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/21/2026
Device Model NumberC408645
Device Catalogue NumberC408645
Device Lot Number10141293
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/14/2025
Initial Report FDA Received Date01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown